Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 76, NWS Pueblo, CO

June 1, 2024Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2024, 4:46 PM MDT for Baca County, Colorado. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 4:46 PM MDT (22:46 UTC)
Expired
Jun 1, 2024, 5:00 PM MDT
In force
14 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.5 in
Wind
70.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 169 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:00 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2172 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS55 KPUB 012246
SVRPUB
COC009-012315-
/O.NEW.KPUB.SV.W.0076.240601T2246Z-240601T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
446 PM MDT Sat Jun 1 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baca County in southeastern Colorado...

* Until 515 PM MDT.

* At 446 PM MDT, a severe thunderstorm was located 8 miles north of
  Pritchett, or 13 miles northwest of Springfield, moving east at 10
  mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3743 10294 3751 10291 3761 10247 3734 10245
      3737 10276
TIME...MOT...LOC 2246Z 264DEG 10KT 3749 10283 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

PS
1 follow-up statement
158 
WWUS55 KPUB 012300
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
500 PM MDT Sat Jun 1 2024

COC009-012310-
/O.CAN.KPUB.SV.W.0076.000000T0000Z-240601T2315Z/
Baca CO-
500 PM MDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3743 10294 3751 10291 3761 10247 3734 10245
      3737 10276
TIME...MOT...LOC 2258Z 264DEG 10KT 3749 10278 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:02 PM MDT, 1 hour 44 minutes earlier. Its key messages:

  • Strong to severe thunderstorms to linger across the eastern plains this evening until around 9 PM.
  • Warmer and drier weather conditions remain on tap into the middle of work week with a slow increase in precipitation chances into next weekend.
Area forecast discussion, Jun 1, 3:02 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
302 PM MDT Sat Jun 1 2024

.KEY MESSAGES...

- Strong to severe thunderstorms to linger across the eastern
  plains this evening until around 9 PM.

- Warmer and drier weather conditions remain on tap into the
  middle of work week with a slow increase in precipitation
  chances into next weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 301 PM MDT Sat Jun 1 2024

Currently...Broad upper trough was gradually moving across the
western US. Isolated convection has fired over the Pikes Peak region
as well as the Raton Mesa this afternoon, producing radar-indicated
hail up to around 3/4 inch in diameter as well as occasional
lightning. Temps have warmed into the 70s for the high valleys, and
mid 70s to mid 80s across the plains. Convection is slowly drifting
to the east, and moving into more moisture rich air.

Tonight...All roads point to a somewhat busy evening, with 0-6KM
bulk shear at 40-45 kts and CAPE at 1500-2500 j/kg for much of the
plains. SPC has kept much of the plains in a Slight box for severe
weather, and a Severe Thunderstorm Watch has been issued for much of
the eastern plains until 9 PM tonight. Now, having said that, hi-res
models do indicate that the back edge of the moisture quickly pushes
east late this afternoon into the evening, and western portions of
the watch such as Crowley, Otero and Las Animas counties will likely
be dropped early. Main threats will be wind gusts around 60 mph,
large hail up to 2 inches in diameter, periods of moderate to heavy
rain and frequent cloud to ground lightning. Clearing skies are then
anticipated overnight. Overnight lows will cool into the upper 30s
to mid 40s for the high valleys, and 50s across the plains.

Tomorrow...Upper trough moves into the Great Basin and Four Corners
regions, and increasing w-sw flow aloft will mean a very hot and
increasingly dry day for the forecast area on Sunday. Though SPC has
the far eastern plains within a Marginal box for severe weather,
currently it looks like convection will be isolated at best across
the Palmer Divide and near the eastern border. High temps will climb
into the upper 70s to lower 80s for the high valleys, and mid 80s to
mid 90s for the plains. Moore

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
Issued at 301 PM MDT Sat Jun 1 2024

Modest west to northwest flow aloft across the region Sunday night
moderates into the middle of next week, as upper level ridging
continues to build over the Central Rockies. This allow for warmer
and drier conditions to prevail across south central and southeast
Colorado. Highs through mid week look to warm to above seasonal levels
in the mid 80s to upper 90s across the plains, with temps mainly in
60s and 70s across higher terrain. Overnight lows also look to be
at or above seasonal levels, leading to some increased flows in area
streams, with enhanced melting of the high mountain snowpack.

By Thursday, an omega block pattern looks to set up across the region,
with passing waves across the Central Conus and southerly flow in place
across the Dessert Southwest will lead to slowly increasing moisture
and slowly increasing chances of daily showers and thunderstorms area
wide, as temperatures remain at to above seasonal levels.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1135 AM MDT Sat Jun 1 2024

VFR conditions anticipated across much of the forecast area
today over the next 24 hrs, including the three main TAF sites
of KCOS, KPUB and KALS. Abundant llvl moisture across the
eastern plains is expected to spark strong to severe
thunderstorm activity once again this afternoon after 20z and
lasting through 05z near the eastern border.

KCOS and KPUB: VCSH and VCTS mentioned between 20z and 04z.

KALS: Increasing W-SW winds with gusts to around 22 kt between
20z and 03z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOORE
LONG TERM...MW
AVIATION...MOORE
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sat Jun 1 2024

COZ058>089-093>099-021300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sat Jun 1 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Increasing thunderstorm coverage is expected for our plains today.
Some storms could be strong to severe, especially for areas along
and east of I-25 for this afternoon and this evening. Main risks
with storms on our plains today will be large hail up to 1.5 inches
in diameter, damaging winds gusting over 60 mph, and cloud to ground
lightning. Weaker and more isolated storms are expected over the
high country earlier this afternoon as well, where main concerns
will be gusty winds and lightning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated thunderstorms will be possible near the Palmer Divide and
along the Kansas border Sunday afternoon and evening, with gusty
winds to 45 mph and lightning the main storm risks. After a dry
period early next week, scattered thunderstorms return to the area
Thursday and Friday, as moisture increases again across southern
Colorado.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

27/23

In the hours before

Special weather statement, Jun 1, 2:58 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
258 PM MDT Sat Jun 1 2024

COZ088-012130-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
258 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 330 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving northeast at 25 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Trinidad and Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3713 10451 3722 10464 3747 10441 3730 10419
TIME...MOT...LOC 2058Z 233DEG 22KT 3722 10454

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

PS
Special weather statement, Jun 1, 3:04 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sat Jun 1 2024

COZ094-099-012130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
304 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES THROUGH 330 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Pritchett, or 25 miles west of Springfield, moving
northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3738 10321 3745 10327 3758 10306 3741 10306
TIME...MOT...LOC 2104Z 237DEG 13KT 3749 10307

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, Jun 1, 3:08 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Sat Jun 1 2024

COZ086-012145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
308 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
345 PM MDT...

At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Blende, or 17 miles southeast of Pueblo, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of central Pueblo
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3797 10453 3802 10457 3817 10439 3804 10426
TIME...MOT...LOC 2108Z 237DEG 13KT 3803 10449

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, Jun 1, 3:17 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Sat Jun 1 2024

COZ098-099-012145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
317 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PROWERS AND
NORTHEASTERN BACA COUNTIES THROUGH 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Two Buttes Reservoir, or 23 miles north of
Springfield, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3759 10232 3762 10262 3779 10263 3795 10205
      3763 10204
TIME...MOT...LOC 2117Z 263DEG 33KT 3772 10246

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

mw
Special weather statement, Jun 1, 3:25 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
325 PM MDT Sat Jun 1 2024

COZ094-012200-
Eastern Las Animas County CO-
325 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Branson, or 22 miles north of Des Moines, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3711 10387 3721 10341 3700 10332 3700 10383
TIME...MOT...LOC 2124Z 264DEG 23KT 3708 10377

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, Jun 1, 3:51 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Sat Jun 1 2024

COZ097-099-012215-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-
351 PM MDT Sat Jun 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BACA AND
SOUTHEASTERN BENT COUNTIES THROUGH 415 PM MDT...

At 351 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles northwest of Pritchett, or 22 miles west of
Springfield, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Baca
and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3738 10306 3766 10306 3769 10276 3739 10275
TIME...MOT...LOC 2151Z 252DEG 16KT 3749 10301

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
May 31, 6:23 PM MDTSpecial Weather StatementPUBBaca37 min
May 31, 6:51 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
May 31, 6:53 PM MDTSpecial Weather StatementPUBEl Paso37 min
May 31, 7:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 31, 7:15 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo60 min
May 31, 7:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
May 31, 8:07 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo38 min
May 31, 8:34 PM MDTSpecial Weather StatementPUBElbert26 min
May 31, 8:45 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo45 min
May 31, 8:50 PM MDTSpecial Weather StatementPUBPueblo25 min
May 31, 9:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo35 min
May 31, 9:33 PM MDTSpecial Weather StatementPUBKiowa27 min
May 31, 10:18 PM MDTSpecial Weather StatementPUBProwers42 min
Jun 1, 12:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 1, 12:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 1, 12:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 1, 12:42 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 1, 12:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 1, 1:18 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jun 1, 1:22 PM MDTSpecial Weather StatementPUBElbert38 min
Jun 1, 1:51 PM MDTSpecial Weather StatementPUBBent24 min
Jun 1, 2:02 PM MDTSpecial Weather StatementPUBBaca28 min
Jun 1, 2:06 PM MDTSpecial Weather StatementPUBOtero24 min
Jun 1, 2:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 1, 2:21 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers39 min
Jun 1, 2:46 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jun 1, 2:51 PM MDTSpecial Weather StatementPUBProwers24 min
Jun 1, 2:58 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jun 1, 3:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers45 min
Jun 1, 3:04 PM MDTSpecial Weather StatementPUBBent26 min
Jun 1, 3:08 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 1, 3:16 PM MDTFlash Flood WarningPUBBaca3 hr
Jun 1, 3:17 PM MDTSpecial Weather StatementPUBProwers28 min
Jun 1, 3:25 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jun 1, 3:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas38 min
Jun 1, 3:51 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 1, 4:13 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers32 min
Jun 1, 5:02 PM MDTSpecial Weather StatementPUBBent28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.